# SDR ASAA2014011512397

- Difficulty date: January 15, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 14,439 hours, 4,395 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 442597
- Part serial: BECW5167
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 21,098 hours, 7,402 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHED, FOUND NR 1 ENG WITH FAULT 73-10351, FMV POS SIGNALS DISAGREE - SHORT TIME FAULT.  ACFT GROUNDED. PERFORMED ACTUATORS TEST REF MM 71-00-00-700-807-F00 AND EEC TEST REF MM 73-21-00-700-804-F00 BOTH TESTS PASSED. ACCOMPLISHED RESISTANCE CHECKS AT RECEPTACLES DP0601 AND DP0501 OF THE HMU FOUND RESISTANCE AT PINS 35 TO 36 AT 106.1 OHMS, IT SHOULD BE 130 TO 230 OHMS. ACCOMPLISHED T/C N8473000, HMU REMOVAL NR 1 ENGINE. COMPLETED INSTALLATION IAW T/C N8473001, NO FAULTS NOTED.
